International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 115-122
Real hypersurfaces of type in quarternionic projective space
1Department of Mathematics, Kyungpook University, Taegu 702-701, Korea
2Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain
Received 6 October 1994; Revised 30 May 1995
Copyright © 1997 U-Hang Ki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, under certain conditions on the orthogonal distribution , we give
a characterization of real hypersurfaces of type in quaternionic projective space .